Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 13 No. 2, 1988

Print
Hoang Tuy,  Global minimization of a concave function subject to mix linear and reverse convex constraints 
pdf
3
Nguyen Van Ngoc, On the solvability of dual integral equations involving Fourier transform
pdf
21
Данг Хань Хой и Фам Нгок Тхао, Периодические решения эволюционных систем етественных уравнений на Римановых многообразиях
pdf
31
Vu Viet Yen, A stochastic Taylor Formula for Functionals of two-parameter semimartingales
pdf
45
Truong Xuan Duc Ha, Banach spaces of d. c. functions and quasidifirentiable functions
pdf
  55
Roger Yue Chi Ming, On Von Neumann regular rings, XV 
pdf
71
Vu Ngoc Phat, Approximate controllability of nonlinear discrete systems Banach spaces 
pdf
81
Do Van Luu, Regularity and sufficient optimality conditions for some classes of mathematical programming problems 
pdf
87
Do Hong Nhat and Ha Huy Bang, Conformally and superconformaly covariant equations for non-vanishing mass fields 
pdf
99
Nguyen Nam Hai and Ngnyen Huu Viet Hung, Steenrod operations on mod 2 homology of the iterated loop space 
pdf
113
Tran Duc Van, Nguyen Duy Thai Son and Dinh Zung, Approximately solving Cauchy problem for the wave equation by the method of differential  operators of finite order
pdf
127
Dinh Zung, On a linear program in the space of Borel measures and the problem of exact inequalities for derivatives
pdf
137
You are here: Home Volume 11 - 20